Factorization of symplectic matrices into elementary factors

Ivarsson, Björn; Kutzschebauch, Frank; Løw, Erik (2020). Factorization of symplectic matrices into elementary factors. Proceedings of the American Mathematical Society, 148(5), pp. 1963-1970. American Mathematical Society 10.1090/proc/14891

[img] Text
S0002-9939-2020-14891-5.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (171kB) | Request a copy
[img]
Preview
Text
1905.02694.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (151kB) | Preview

We prove that a symplectic matrix with entries in a ring with
Bass stable rank one can be factored as a product of elementary symplectic
matrices. This also holds for null-homotopic symplectic matrices with entries
in a Banach algebra or in the ring of complex valued continuous functions on
a finite dimensional normal topological space.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Funders:

[UNSPECIFIED] Schweizerische Nationalfonds ; [UNSPECIFIED] Magnus Ehrnrooth Foundation ; [UNSPECIFIED] Bergens Forskningsstiftelse (BFS)

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

10 Feb 2021 14:52

Last Modified:

10 Feb 2021 14:52

Publisher DOI:

10.1090/proc/14891

ArXiv ID:

1905.02694

Uncontrolled Keywords:

19B14, 18F25, 19B10, 20H25

BORIS DOI:

10.48350/151231

URI:

https://boris.unibe.ch/id/eprint/151231

Actions (login required)

Edit item Edit item
Provide Feedback